# SDR CA010622001

- Difficulty date: May 18, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,151 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002A
- Condition: Failed
- Location: Nr 2
- Part time: 8,911 hours, 11,405 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPRTED THAT NR 2 D.C GENERATOR CAUTION LIGHT ILLUMINATED DURING FLIGHT. MAINTENANCE REPLAED THE STARTER-GENERATOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
